# SDR IPXA2021070271223

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 27,847 hours, 18,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5274
- Condition: Worn
- Location: Bs 787 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3SEAT TRACK AT STA 787 RBL 24.5 HAS WEAR DAMAGE BEYOND ALLOWABLE LIMITS AND REQUIRES REPAIRREMOVED AND REPLACED SEAT TRACK AT STA 787 RBL 24.5 IAW SRM 51-40-02-0G
